# SDR DALA13022036306

- Difficulty date: May 9, 2013
- Submitted: May 11, 2013
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 99,431 hours, 12,429 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E -BETWEEN NR 14  KRUEGER FLAP & WING FASTENER HOLES FOUND ELONGATED. REPAIRED THE SKIN IAW TO SRM 57-41-01.
